# SDR 97FDEA00245

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727235
- Aircraft serial: 20935
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 6521630128
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0414 003, RT I/B FOREFLAP ON UPPER SURFACE I/B END IS GOUGED AND DELAMINATED.  *S/D*  REMOVED RT I/B FOREFLAP AND REPAIRED RUBSTRIPS ON UPPER SURFACE I/B END AND REINSTALLED FOREFLAP AND FUNCTIONAL TESTED WORK DONE IAW FED-EX SRM 51-40-6, FED-EX M/M 27-51-1, FED-EX M/M 27-51-11.
